MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL2 STD SIZE 11; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US CORAIL2 STD SIZE 11; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Catalog Number 3L92511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient will be revised because of metallosis occurred in ceramic on metal articulation.The revision will be performed on (b)(6) 2023.No additional info.If other, describe: tha.Did the event occur during sterile processing?unknown.Did the event occur during field inspection? unknown.Did the event occur during internal service activities such as calibration? unknown.Patient status/ outcome / consequences: yes.Patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? signs of metallosis.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.Is the patient part of a clinical study: unknown.(b)(4).Device property of: none.Device in possession of: none.(b)(4).Device property of: none.Device in possession of: none.(b)(4).Device property of: none.Device in possession of: none.(b)(4).Device property of: none.Device in possession of: none.(b)(4).Device property of: none.Device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.: true.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H4- unable to determine product manufacturing date based as lot number was not provided.Continued follow-up is being conducted and any additional information received will be reported.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 STD SIZE 11
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18284511
Report Number1818910-2023-24919
Device Sequence Number12239779
Product Code LZO
UDI-Device Identifier10603295168775
UDI-Public10603295168775
Combination Product (Y/N)N
Initial Reporter CountryBU
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2018
Device Catalogue Number3L92511
Device Lot Number5204955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 36MM +1.5.; PINN CAN BONE SCREW 6.5MMX20MM.; PINNACLE MTL INS NEUT36IDX50OD.; PINNACLE SECTOR II CUP 50MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown